# SDR TRBA2008054

- Difficulty date: May 17, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 22,824 hours, 24,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ON THE CABIN STAIRS MAIN DOOR IS INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB AND PERFORMED OPERATIONAL CHECK IAW JIC NR 33-50-00-OPT-10000-001.
